New class of multiple weights and new weighted inequalities for multilinear operators

The Anh Bui*

*Corresponding author for this work

    Research output: Contribution to journalArticlepeer-review

    2 Citations (Scopus)

    Abstract

    In this paper, we first introduce the new class of multiple weights A p → ∞ {Ap} which is larger than the class of multiple weights in [Adv. Math. 220 (2009), 1222-1264]. Then, using this class of weights, we study the weighted norm inequalities for certain classes of multilinear operators and their commutators with new BMO functions introduced in [J. Fourier Anal. Appl. 17 (2011), 115-134]. Finally, we show that some multilinear pseudodifferential operators fall within the scope of the theory obtained in this paper.

    Original languageEnglish
    Pages (from-to)995-1023
    Number of pages29
    JournalForum Mathematicum
    Volume27
    Issue number2
    DOIs
    Publication statusPublished - 1 Mar 2015

    Fingerprint

    Dive into the research topics of 'New class of multiple weights and new weighted inequalities for multilinear operators'. Together they form a unique fingerprint.

    Cite this